Please use this identifier to cite or link to this item:
|Title:||A new approach to discretization applied to a continuous, nonlinear, sliding-mode-like control using nonsmooth analysis|
|Citation:||IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION, 2001, 18 (2), pp. 161-187|
|Appears in Collections:||Published Articles, Dept. of Engineering|
Files in This Item:
There are no files associated with this item.
Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.